Academic Journals Database
Disseminating quality controlled scientific knowledge

Intuitionistic Fuzzy Groups

ADD TO MY LIST
 
Author(s): M. Fathi | A.R. Salleh

Journal: Asian Journal of Algebra
ISSN 1994-540X

Volume: 2;
Issue: 1;
Start page: 1;
Date: 2009;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Intuitionistic fuzzy space | intuitionistic fuzzy binary operation | intuitionistic fuzzy group

ABSTRACT
The aim of this study is to introduce the notion of intuitionistic fuzzy groups based on the notion of intuitionistic fuzzy space. Indeed this approach is a generalization of the notion fuzzy groups based on fuzzy spaces. A correspondence relation between intuitionistic fuzzy groups and both fuzzy and ordinary groups is obtained, also a relation between intuitionistic fuzzy groups and classical intuitionistic fuzzy subgroups is obtained and studied.
Affiliate Program      Why do you need a reservation system?